| Model Number |
6371 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
Event or Problem Description
It was reported that the patient's ipg has reached end of life.It is unknown if this occurred prematurely.Surgical intervention was undertaken and during the procedure it was also discovered the left extension was damaged and was causing impedances, the ipg and extension were explanted and replaced.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.